Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Poincaré and algebraic geometry


Author: Phillip A. Griffiths
Journal: Bull. Amer. Math. Soc. 6 (1982), 147-159
DOI: https://doi.org/10.1090/S0273-0979-1982-14967-9
MathSciNet review: 640942
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. Appell and E. Goursat, Théorie des fonctions algébriques et de leurs intégrales, Gauthier-Villars, Paris, 1929.
  • 2. G. Castelnuovo and F. Enriques, Grundeigeshaften der Algebraischen Flächen, Encyklop. der Math. Wissenschaften, 3 (1903), 635-768.
  • 3. E. Picard and G. Simart, Théorie des fonctions algébriques de deux variables independentes, Gauthier-Villars, Paris, 1897-1906.
  • 4. P. Griffiths and J. Harris, Principles of algebraic geometry, Wiley, 1978 (cf. Chapter 2; our notations concerning curves and Jacobians are the same as this reference). MR 507725
  • 5. H. Poincaré, Sur les fonctions abéliennes, Amer. J. Math. 8 (1886), 289-342. MR 1505429
  • 6. H. Poincaré, Remarques diverses sur les fonctions abéliennes, J. de Math., (5) series, 1 (1895), 219-314.
  • 7. H. Poincaré, Sur les résidues des intégrales doubles, Acta Math. 9 (1887), 321-380. MR 1554721
  • 8. P. Griffiths, On the periods of certain rational integrals. I, II, Ann. of Math. (2) 90 (1969), 460-495; 496-541. MR 260733
  • 9. H. Poincaré, Sur les courbes tracées sur les surfaces algébriques, Ann. Sci. de l'École Norm. Sup. 27 (1910), 55-108.
  • 10. H. Poincaré, Sur les courbes tracées sur une surface algébrique, Sitz. der Berliner Math. Gesellschaft. 10 (1911), 28-55.
  • 11. O. Zariski, Algebraic surfaces, Springer-Verlag, Berlin and New York, 1971 (cf. especially Chapter VII). MR 469915
  • 12. S. Lefschetz, l'Analysis situs et la géométrie algébrique, Gauthier-Villars, Paris, 1924.
  • 13. P. Griffiths, A theorem concerning the differential equations satisfied by normal functions associated to algebraic cycles, Amer. J. Math. 101 (1979), 94-131. MR 527828
  • 14. S. Zucker, Generalized intermediate Jacobians and the theorem on normal functions, Invent. Math. 33 (1976), 185-222. MR 412186
  • 15. S. Zucker, Hodge theory with degenerating coefficients: L2 cohomology in the Poincaré metric, Ann. of Math. (2) 109 (1979), 415-476. MR 534758
  • 16. C. H. Clemens, Double solids, Adv. in Math. (to appear). MR 690465
  • 17. P. Griffiths, Periods of integrals on algebraic manifolds. III, Publ. Math. Inst. Hautes Études Sci. 38 (1970), 125-180. MR 282990
  • 18. S. Zucker, The Hodge conjecture for cubic fourfolds, Compositio Math. 34 (1977), 199-209. MR 453741
  • 19. P. Griffiths, An infinitesimal invariant of normal functions (to appear). MR 756859
  • 20. E. Arbarello, M. Cornalba, P. Griffiths, and J. Harris, Topics in algebraic curves, Princeton Math. Series, Princeton Univ. Press, Princeton, N. J. (to appear)


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1982-14967-9

American Mathematical Society